# SDR CA001002004

- Difficulty date: September 4, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) HIGH TEMP CAUTION MSG APPEARED IN FLIGHT FOLLOWED BY AN INTERMITTENT HYDRAULIC NR 2 LOW PRESSURE. MAINTENANCE REPLACED THE HYDRAULIC LINE TO THE EDP NR 2.
